# SDR CA970206021

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Missing
- Location: #2 Eng Lp Turb
- Part time: 29,600 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CLIMB THROUGH FL270 THE CREW HEARD A "BANG" AND FELT A VIBRATION FROM #2 ENGINE, WHILE THE ENGINE WAS STILL MAKING POWER. AIRCRAFT RETURNED TO THE POINT OF DEPARTURE. INITIAL INSPECTION REVEALED A LOW PRESSURE TURBINE BLADE MISSING. THIS ENGINE SUFFERED A SIMILAR FAILURE ON 5 JANUARY 1990. THERE IS NO RECORD OF AN SDR AT THAT OCCURRENCE.
